How should allergic reactions of lethargy and dizziness to Naproxen be treated?
The symptoms would subside soon.
Thank you for posting your query.
I am Dr Sudhir Kumar, Neurologist, and I would try my best to help you.
I have noted your clinical details. Based on this, I agree that the symptoms are suggestive of allergic reaction to Naproxen. Although naproxen is generally safe, and in many countries, it can be taken without doctor's prescription, some people do have allergic reactions. The good thing is that the symptoms subside soon. There is no specific treatment needed. Keep your self well hydrated. For dizziness, you may take betahistine tablets.
I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.
Wishing you good health,
Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Hospitals, XXXXXXX XXXXXXX
Click on this link to ask me a DIRECT QUERY: http://bit.ly/Dr-Sudhir-kumar
My BLOG: http://bestneurodoctor.blogspot.in
The User accepted the expert's answer
Get personalised answers from verified doctor in minutes across 80+ specialties
- Dizziness lethargy taking adderall reason
- How is lethargy associated with cancer
- Symptoms headache dizzy spells lethargy
- Lethargy dizziness loss of appetitie
- Symptoms fever dizziness lethargy
- Stomach pains with lethargy and dizziness causes
- Pain lethargy dizziness nausea
- Headache dizziness lethargy appetite loss
- Lethargy dizziness stomach ache
- Lethargy headache and dizzy